Tokyo Journal of Mathematics

Totally Real Submanifolds in a Quaternion Projective Space

Shichang SHU

Full-text: Open access

Abstract

In this paper, we will obtain some new intrinsic rigidity theorems of compact totally real minimal submanifolds in a quaternion projective space. So the corresponding results due to B. Y. Chen and C. S. Houh as well as Y. B. Shen are improved.

Article information

Source
Tokyo J. Math., Volume 19, Number 2 (1996), 411-418.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270042529

Digital Object Identifier
doi:10.3836/tjm/1270042529

Mathematical Reviews number (MathSciNet)
MR1425158

Zentralblatt MATH identifier
0866.53040

Citation

SHU, Shichang. Totally Real Submanifolds in a Quaternion Projective Space. Tokyo J. Math. 19 (1996), no. 2, 411--418. doi:10.3836/tjm/1270042529. https://projecteuclid.org/euclid.tjm/1270042529


Export citation